# SDR AALA20100725DFW02

- Difficulty date: July 24, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 46,433 hours, 5,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 GALLEY COAT CLOSET MOUNTED EMERGENCY LIGHT BROKEN.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AT LEFT NUMBER 1 GALLEY COAT CLOSET.  OPS CHECKED NORMAL.
